# SDR FDEA201707101893

- Difficulty date: July 10, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 54,988 hours, 24,948 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Bs 581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD CARGO TRACK BROKEN AT BS 581, LBL 45.5.  REPAIRED THE CARGO TRACK BETWEEN BS 530 - 640 IAW SRM 53-00-52, REPAIR 3, AND EA F-5321-T0334226.  CLASSIFIED AS A MAJOR REPAIR.
